| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported port cath needle tubing began leaking blood and fluid from connection point above nad.Needle needed to be re-accessed.Occurred while in use with patient.No injury, harm or death reported.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a broken infusion device was confirmed.The product returned for evaluation was 20g powerloc max infusion set.The returned product sample was evaluated and the following observations were made: a tear in the extension tube was seen at the interface of the proximal luer adapter.The fracture surfaces of the damage contained striation-like patterns and radiating tear marks, which were indicative of flexural fatigue based failures, which may have been a contributing factor to the extension tubing damage.Repetitive mechanical stresses such as twisting and kinking may have contributed to the observed event; however, it appeared that additional unidentified factors may have contributed.The device is a supplied component and the supplier has been notified of this event.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description